1 doctor weighed in:

Why do multivitamins make my appetite worse?

1 doctor weighed in
Dr. Maureen Mays
Clinical Lipidology

In brief: They don't

There is no evidence that a multivitamin increases appetite.
It may decrease your appetite, especially if there is a high iron content in the vitamin. If you are having trouble since starting the vitamin, i would suggest stopping it. Eating a healthy diet is sufficient for most people, and added vitamins are usually not needed, unless specifically recommended by your doctor.

In brief: They don't

There is no evidence that a multivitamin increases appetite.
It may decrease your appetite, especially if there is a high iron content in the vitamin. If you are having trouble since starting the vitamin, i would suggest stopping it. Eating a healthy diet is sufficient for most people, and added vitamins are usually not needed, unless specifically recommended by your doctor.
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors